# SDR HNAA2018032600072

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,017 hours, 39,599 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK EICAS MESSAGE DURING CLIMBOUT,  FOLLOWED QRH AND MESSAGE WENT OUT AFTER 3 MINUTES 20 SECONDS.   OPEN.
